# SDR CA981230029

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Shaft
- Part number: MS280541
- Condition: Sheared
- Location: Tachometer
- Part time: 358 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE, THE NR 1 ENGINE TACHOMETER FAILED, THE FLIGHT CONTINUED TO ITS DESTINATION WITHOUT PROBLEMS.  POST-FLIGHT INSPECTION FOUND THE TACHOMETER DRIVE SHAFT SHEARED.  THE TACHOMETER WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
